# SDR IXXA0200119S

- Difficulty date: August 22, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 80,111 hours, 32,890 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Part time: 80,111 hours, 32,890 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED UNDER A TEMPORARY REPAIR OF THE FORWARD FUSELAGE, STATION 45 AT LONGERON 9L ADJACENT TO L-1 DOOR FRAME. REPAIR ACCOMPLISHED, REMOVAL OF THE TEMPORARY REPAIR AND DAMAGE, FABRICATION AND INSTALLATION OF REPAIR FILLER, DOUBLER AND TRIPLER IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL AND ENGINEERING AUTHORIZATION R12-R03.
